# SDR FDEA201512164015

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005157
- Part serial: A10183
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NR 4 SLAT, DENT DAMAGE TO LE SKIN & NOSE RIB FOUND AT OSS 333.35, SLAT REPAIRED AS DETAILED IN EA F-5750-T0321726.
